# SDR P5CA9701119

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Skin
- Condition: Dented
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG OT/BD CORE COWL SKIN DENTED.  CUT OUT DAMAGED AREA AND REPAIRED IAW BOEING SRM 54-30-02.
